|invarase & norvir
Aug 11, 2006
I have hiv and hcv and because of liver damage ( fibrosys stage 2 ) I have been put on invarase and norvir only, but im scared because everywere i read it says to take with other meds. should i be worried?
Response from Dr. McGovern
I am also concerned about your regimen. I would discuss this again with your physician.
I would expect you to be on nucleoside reverse transcriptase inhibitors as well (NRTIs). There are some very "liver friendly" medications such as tenofovir and emtricitabine, dosed together as "Truvada".
If I have trouble giving a patient their HIV medications due to very abnormal liver function tests, I sometimes consider treating their hepatitis C first. It all depends on many different variables and each patient is different. Your liver biopsy is mild to moderate so I am not concerned about advanced liver disease in you based on this.
Discuss your regimen with your physician as soon as possible.
diet w/hiv hcv co-infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.